Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Can intake of Acitrom lead to sensory nerves weakness. Any other safe alternative?

How can the intake of 5 mg daily intake of Acitrom due to Aortic valve replacement in Jan. 2000 by a 63 years old can be co-related to the problem of sensory nerves weekness, including the problem of ED. Also pl. let me know if there is any more safe alternative to Acitrom or lesser dose of Acitrom, for maintaining INR at +2 level in the increasing age. I also start feeling numbness from knee till ankle and medium level pain in left foot after standing for 15 -20 minutes or walking for about 1.5 - 2.0 Km., which presently disappears after a rest of 5 minutes and i can walk another Km or so only. How can i lead a reasonably comfortable retired life with an hour+ of Yoga and Pranayam daily in the morning, followed by a walk of 1.5 to 2 Kms.? I am otherwise a tea totaller and pure vegetarian, not even eggs or fish and non consumer of alcohol or beer etc.
Asked On : Mon, 18 Feb 2013
Answers:  2 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
Welcome to HCM
Acitrom is an anticoagulant that helps in prevention of formation of any blood clot so minimises the risk of stroke or anywhere arterial occlusion by any thrombus. The present problem of numbness feeling of foot is the peripheral neuropathy where your peripheral nerves are affected. You are telling after a long walk of 1.5 to 2 km you get the numbness feeling. So it means when you walk for a long time your legs muscles require more blood circulation and also there is muscular contraction during a constant walking . So the muscular contraction and little bit feeble circulation due to weakness of arterial wall of ageing process combinely put some stress on your peripheral nerves so you feel numbness. If you have diabetic history that also another cause of peripheral neuropathy. Those are the expected cause of your neropathy
Now regarding its treatment if you are following the below mentioned things will be very helpful
1) Do the yoga regularly for 30 minutes. It will help to keep active all your hormonal system. It will also help to give some mobility support to all muscles, tendons, cartilages. It will help to maintain a normal blood circulation to all parts which is very much required
2) Add more fruits and raw vegetables with your daily diet menu. Take all seasonal fruits. It will help to provide all natural micronutrients to your body. Avoid all sorts of artificial, fast, junk foods. Avoid all types of nicotene or alcohol. avoid taking raw coffee or strong coffee if taking. you can take green tea. Take your meals in time. Drinks minimum 2 to 3 litres of water daily.
3) daily 30 to 45 minutes morning walk. Do the pranayam daily which will help to proper oxygenation of all your cells by stretching your lungs alveoli.
4) Take homeopathic treatment for your numbness of foot complain. Homeopathy will help to relieve the symptoms in a short days duration. Here is homeopathy medicine you can take for the peripheral neuropathy symptoms. Chamomilla-CM - Take one dose just before walking for constant 4 days then give a gap 3 days , again take 4 days. then stop and can communicate with me further. No more repetation.
5) You can continue acitrom.

Hope it will be helpful
Thank you
Answered: Fri, 22 Feb 2013
I find this answer helpful
Ayurveda Specialist Dr. Munish Sood's  Response
1. Acitrom (acenocoumarol) is an oral anti coagulant given to you to lower the risk of blood clots and prevent the risk of stroke or heart attack due to aortic valve replacement.
2. the numbness which you are talking about could be due to peripheral neuropathy, reduced cardiac output, Intermittent claudication, poor peripheral circulation?
3. Peripheral nerves have the ability to regenerate as long as the nerve cell itself has not been killed.
4. any dietary (Vit. B12/folate deficiency), sugar and LFT profile.
5. any high levels of stress/tension/anxiety??
6. seek reconsultation or Second Opinion
Answered: Wed, 27 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor